Mirapex worked for me, ;but after 4 months got side effects. Dr prescribed Requip.
6 Jul 2011
Requip has been a mixed bag for me. Initially it worked very well with litte side effects. After a couple of weeks I began to experience, as I went to sleep, a flood of images. My neurologist suggested that this may be because the medication was stimulating the part of my brain that stored memories. This has since gone away. Augmentation is an issue with this medication and I am up to 1.25 mg after starting .25 mg a day three years ago. I hope this helps and good luck .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had Restless Leg Syndrome for years now. I am on Requip and the dosage has to keep going up every 12-18 months. The insomnia from this is ...
23 answers • 1 May 2010
I switched to miraplex from requip 2 weeks ago togay i have a sever blooddy nose for no reason W/ large clots
2 answers • 10 May 2011
I'm currently on Requip, but I would like to know if anyone has tried Mirapex, Baclofen, Horizant, or anything else for RLS and PLM? If so, what ...
39 answers • 10 Aug 2011
... for something that works and won't make me terribly nauseous, the Mirapex works for my RLS but the side effects aren't worth it. I have ...
5 answers • 19 Dec 2011